Format

Send to:

Choose Destination
See comment in PubMed Commons below
Vnitr Lek. 2006 Feb;52(2):176-80.

[Osteonecrosis of the jaw in the course of multiple myeloma treatment and bisphosphonate administration].

[Article in Czech]

Author information

  • 1Interní hematoonkologická klinika Lékarské fakulty MU a FN Brno. z.adam@fnbrno.cz

Abstract

The osteonecrosis of jaws is a phenomena newly described in the connection with bisphosphonate therapy. We describe a case of a 41 years old man with multiple myeloma, who developed the osteonecrosis of jaw in the course of antimyeloma therapy. The men had tooth pain from the beginning of the chemotherapy, but the extraction was performed till one month before high dose chemotherapy with peripheral stem cell transplantations, when the conservative therapy was find unsatisfactory. Bisphosphonate were administered from the beginning of the chemotherapy, the bisphosphonate therapy was started with clodronate and later changed to zoledronate. One year from the tooth extraction the wound did not heeled and therefore resection of the necrotic bone was performed. The pain in the jaw was diminished, but the wound is not completely heeled. The administration of bisphosphonate was stopped after the diagnosis osteonecrosis of the jaws.

PMID:
16623282
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk